Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tooth decay
Feb 6, 2005

I am 47, female and have been on Combivir and Nevirapine for almost 4 years.

Is there any connection between these drugs and tooth decay, or with HIV? When I started treatment my Cd4 count was down to 8

Response from Dr. Henry

I am not aware that use of Combivir and Viramune per se causes tooth decay. Many HIV+ patients often suffer from many oral problems including gingivitis and accelerated tooth decay but often treatment with HIV drugs helps that (as well as a trip to the dentist!). KH



Previous
Pregnancy Infertility & Hiv in Women
Next
sinusitis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement